# SDR SWAA2020030442079

- Difficulty date: February 28, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 50,171 hours, 29,866 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB LEADING EDGE RIB WAS CRACKED AT LE STAB STA 78.29, AT FASTENER HOLE         L/H HORIZONTAL STAB LEADING EDGE RIB CRACKED AT LE STAB STA 78.29 R&R NEW IAW B-737 SRM 5-40-02-0G-0. FASTENERS LOCATED DRILLED IAW B-737 SRM 51-40-05-0G-0 & SRM 51-40-06-0G-0. A-TAG# GT1141
